# SDR N6WA0080401

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 6,383 hours, 4,576 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING LEVEL FLOODLIGHT INOPERATIVE.  DEFERRED LIGHT IAW MEL 33-51-01-2A.
